... has Put me on Bupropion 100mg twice a day. Can I expect any problems since I was not gradually taken on the Effexor and also put on a replacement which does not treat the same chemicals in the brain??
Honestly, this makes me mad when doctors do this. Yes, you can expect to go through withdrawals from the Effexor. You are correct that the Wellbutrin does not effect the exact same brain chemicals as the Effexor. I would call the doctor and ask if he has lower milligram samples of the Efexor that you could take so to taper off the Effexor while starting the Wellbutrin.
If you have to suffer through the withdrawals it will be rough for the first few days to a week then will get better, it won't kill ya but you will feel weird with diarrhea and nausea and "brain zaps" most likely. Brain zaps are these strange sensations in your head that are hard to describe, they are not painful just like electrical like sensations. I pray that you can get the doctor to give you samples of Effexor so to taper or that your withdrawal from Effexor is minimal.
Best wishes and keep us posted,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2010 • 5 answers
Posted 4 Feb 2011 • 4 answers
Posted 18 Feb 2011 • 6 answers
Posted 24 Sep 2011 • 4 answers
Depression - Has anyone here had a positive experience to share about Levaquin? I need to know that?
Posted 23 May 2016 • 11 answers